Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What are the side effects of taking paracetamol in 1 shot ?

LAST TWO WEEK A FRIEND OF MINE TOOK 20 PARACETAMOL IN ONE SHOT. AND ONE WEEK LATER SHE TOOK 10 IBUPROFEN AT ONCE?
Asked On : Tue, 19 Apr 2011
Answers:  3 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
TAKE YOUR FRIEND TO PSYCHIATRIST. ASSESS THE SUICIDAL ISSUES.. RULE OUT DEPRESSION..
Answered: Sat, 23 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
That many Paracetamol can damage the liver which could cause the person to go into a coma without medical attention. Ibuprofen will cause a bleeding ulcer in the stomach and acute kidney failure. It would be best to get her to the ER and get her looked at by the Doctors immediately.
Answered: Thu, 21 Jul 2011
I find this answer helpful
  User's Response
Over dose may cause Gastritis. If she dont have any problem then there is no need to treat.if she have some problem then u should give her Cap Pantop-d 1 od for 10 days with syp.Mucaine gel 1 tsp bd. nothing to worry but frequent over dose will dafenately harm her.
Answered: Wed, 20 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor